Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking ambien. Concerned about the elevated glucose and ALT levels. Should I stop drinking?

Component Your Value Standard Range Units Flag Glucose 103 70-100 mg/dL H ALT 69 15-65 U/L H HDL cholesterol 38 40 mg/dL L I got my annual test results back and here are my results that were . I was taking Ambien (5mg) nightly (not anymore after seeing this) and would have one or two glasses of wine a night. Sometimes a bit more on the weekend. I m a bit overweight 5 10/220#. 1) Should I be overly concerned? 2) Do I need to stop drinking wine for a while? 3)
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Answer is definitely not. This is such slightly elevation of glucosae and ALT which can be found in healthy people and shoudnt concern you at all. You can do whatever you did and just check your lab tests every 3-4moths and thats it.
Wish you good health.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor